# SDR AALA20170412013

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 53,833 hours, 21,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK BETWEEN FASTENERS IN THE LEFT WING LEADING EDGE UPPER SKIN PANEL LOCATED OVER THE RIB POST ASSEMBLY-JACK FITTING.  REPAIRED IAW EA 267574.
